MathSciNet Relay Station
MathSciNet bibliographic data
MR2291158 37D50 (37B10 37E99)
Gutkin, Eugene; Tabachnikov, Serge Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature. Mosc. Math. J. 6 (2006), no. 4, 673–701, 772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement